MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734682
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used prior to a spinal procedure.It was reported that the trackers were damaged and would not track.The manufacturer representative reported that the issue had occurred on multiple occasions and situations.Troubleshooting was attempted, but the issue was not resolved.The cause of no tracking was not determined.No patient harm was reported.

Brand Name
TRACKER 9734682 NAVLOCK UNIVERSAL VIOLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9200167
Report Number1723170-2019-05252
Device Sequence Number11410367
Product Code OLO
UDI-Device Identifier00763000054298
UDI-Public00763000054298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734682
Device Catalogue Number9734682
Device Lot Number190305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1